# SDR AALA20010348

- Difficulty date: February 21, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N861AA
- Make and model: Boeing 727223
- Aircraft serial: 21088
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND VERTICAL STIFFENER ON BULKHEAD 1183 HAS CRACK FROM LOWER END BL 8.  INSTALLED REPAIR PER DRAWING NR 65C29080.  INSTALLED BL 8 PREVENTATIVE MOD AND REPAIR KIT.  (M)
